Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/46758
Title: | On solutions of a quadratic integral equation of Hammerstein type | Authors: | Banaś, J. Rocha Martín, Juan Sadarangani, K. |
UNESCO Clasification: | 12 Matemáticas | Keywords: | Asymptotic behaviour Banach space Fixed point theorem Measure of noncompactness Quadratic integral equation |
Issue Date: | 2006 | Journal: | Mathematical and Computer Modelling | Abstract: | We study the solvability of a nonlinear quadratic integral equation of Hammerstein type. Using the technique of measures of noncompactness we prove that this equation has solutions on an unbounded interval. Moreover, we also obtain an asymptotic characterization of these solutions. Several special cases of this integral equation are discussed and applications to real world problems are indicated. | URI: | http://hdl.handle.net/10553/46758 | ISSN: | 0895-7177 | DOI: | 10.1016/j.mcm.2005.04.017 | Source: | Mathematical and Computer Modelling [ISSN 0895-7177], v. 43 (1-2), p. 97-104 |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
49
checked on Mar 30, 2025
WEB OF SCIENCETM
Citations
47
checked on Mar 30, 2025
Page view(s)
62
checked on Jul 20, 2024
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.